# SDR SWIA2017052343325

- Difficulty date: May 1, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 22,932 hours, 13,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT BS 319.7, BETWEEN STRINGERS 26R AND 25L.  COMPLIED WITH ALL STEPS OF PERMANENT REPAIR IAW REO. PERFORMED PRESSURIZATION LEAK CHECK IAW AMM. CHECKED GOOD.
